How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Thomas, MD Your Own Question

Dr. Thomas, MD
Dr. Thomas, MD, Board Certified MD
Category: Medical
Satisfied Customers: 63757
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now

i was a steroid user last year, used them for 3-4 months, between

Customer Question

i was a steroid user last year, used them for 3-4 months, between may and septmeber, hwoever i have stopped using them since then but i have been suffering from tiredness low libido, i think i may have low testostrome levels aswell. is there anything i can do to solve this?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 3 years ago.
Hello from ja
Why were you on steriods
which
and have you had thyroid studies done?
Customer: replied 3 years ago.

i wa stupid and i took steroids, was in the gym training and wanted quik gains. i have not had a thyroid study done.

Expert:  Dr. Thomas, MD replied 3 years ago.
OK
You don't really have to do anything as long as you have stopped.

Your hormones should re stabilized
Are you having any problems currently?
Customer: replied 3 years ago.


yes i feel tired all the time, sleepy during day time, and my libido is not there at all. plus i suffer from premuture ejaculation.

Expert:  Dr. Thomas, MD replied 3 years ago.
OK
So see an internal medicine doctor or endocrinologist.
You first need lab tests and examination.

As follows
TSH and T4...thyroid studies
AM cortisol, to check the adrenal function
Testsoterone, free testosterone and SHBG

All of these interact and all need to be looked at.

It is not self treatment, or something you find on the internet..you would just be guessing.


If it is from the steroid use,,,,it should get better with stress reduction, good nutrition [nutrient dense diet] and a multivitamin.


I would not get into replacing testosterone at this point, but you want to make sure your adrenals and thyroid are functioning OK.

Use reply to let me know if you have further questions.
Please do not forget a positive rating when done.

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Last | Next >
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions